# SDR CA980519021

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10138901131
- Condition: Failed
- Location: Fuel System
- Component: 993800007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NACELLE FUEL CELL OVERPRESSURIZED DUE TO FAILURE OF CHECK VALVE CAUSING STRUCTURAL DAMAGE TO THE WHEEL WELL.  CHECK VALVE REPLACED AND A/C FLOWN FOR 60 HOURS WITH NO SIGNS OF FURTHER DAMAGE.
